← Return to Quitting Zoloft

Discussion

Quitting Zoloft

Depression & Anxiety | Last Active: 3 days ago | Replies (15)

Comment receiving replies
@vfrifr

According to Pfizer, the manufacturer of Zoloft, 4% of people taking Zoloft experience severe heart palpitations. Tapering the traditional way makes the palpitations worse. I have gone from 25mg down to 7% in 3 tapers. All 3 were complete and total misery. I have been researching medical jounrals, talked with Pfizer, the FDA, pharmacists and more. I have been unable to locate any information on the problem. My PCP admits that I am the first patient she has encountered with this issue. She is struggling on how to help me best taper without putting me through complete and totaly misery 7 more times. Anybody have any experience with this problem?

Jump to this post


Replies to "According to Pfizer, the manufacturer of Zoloft, 4% of people taking Zoloft experience severe heart palpitations...."

Do you find any way ?